When it comes to adhesive tape allergies, there are many cases. Some people may be allergic to the medical adhesive tape that is attached to the infusion. After sticking the medical adhesive tape, there will be some small red rash on the hand and itching. If this is the case, we can use some external medicines to smear it. For example, some anti-allergic Chinese medicines, the most common ones are anode paste and oven. Gan Shi liniment. At the same time, we can prevent this kind of allergy in advance, before infusion, we should not tell the nurses about the use of some other breathable, anti-allergic transfusion tape stickers. If it is particularly serious medical tape allergy, first stop the use of tape, and oral some anti-allergic drugs, such as chlorpheniramine, vitamin C, calcium gluconate and so on.
Another situation is that we may have some drug allergies. Because of some reasons we may need to often stick some plaster type of adhesive tape, it is precisely because long-term sticking, will cause skin allergies, some skin redness and swelling. For this kind of drug adhesive, the first step is to stop using this kind of drug adhesive, and the use of anti-allergic drugs Cetirizine, Kairuitan, etc., can also be applied to compound dexamethasone acetate cream or acetonide econazole cream and sulfur ointment.
In fact, the adhesive tape allergy mainly depends on the cause of allergy and the extent of allergy, and then according to the specific circumstances of the symptoms of the drug.